Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Colturato

Solvability of a class of phase field systems related to a sliding mode control problem

created by michele on 02 Mar 2017


Published Paper

Inserted: 2 mar 2017
Last Updated: 2 mar 2017

Journal: Appl. Math.
Volume: 6
Number: 6
Pages: 24
Year: 2016


We consider a phase-field system of Caginalp type perturbed by the presence of an additional maximal monotone nonlinearity. Such a system arises from a recent study of a sliding mode control problem. We prove existence of strong solutions. Moreover, under further assumptions, we show the continuous dependence on the initial data and the uniqueness of the solution.

Keywords: Analysis of PDEs; Optimization and Control


Credits | Cookie policy | HTML 5 | CSS 2.1